The Vestibular Disorders Support Community
Read our welcome post, user support wiki & visit our member recommended products page

Hormone-related vestibular disorder in perimenopause

Hello all,
I am new here. I am in late perimenopause and had some hormone treatments which created a very difficult set of vestibular symptoms. At first I didn’t know what was wrong and my anxiety symptoms got tangled up with the vestibular ones, but now I have them sorted out. However, I do have one symptom that I have not found described anywhere. I would like to ask if other users have experienced it. Is there a good category here for posting symptom-related questions? Thanks for your help.

Hi and welcome to the forum! Sorry to hear you’re going through this, but it sounds like you’re making good progress. I’m not an expert in how the site is organised, but I would imagine you can ask about your unusual symptom here.

A lot of us find that our MAV is very much influenced by our hormones.

Just saw your other post! :blush: